# SDR AALA202107071774

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 28,040 hours, 11,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 EMERGENCY EXIT SIGN IS INOPERATIVE OVERHEAD. TROUBLESHOT AND FOUND CONNECTORS SWAPPED. RECONNECTED CONNECTORS PER AWM 33-51-02.
